MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850AEA
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that the speaker of an mr850 respiratory humidifier was not functioning.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was returned to the regional fisher & paykel healthcare service centre, where it was performance tested and serviced.Results: the service centre confirmed that the speaker of the subject mr850 respiratory humidifier was not functional.Conclusion: the root cause of the speaker fault was not determined.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual.Checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24185496
Report Number9611451-2026-00362
Device Sequence Number10177703
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2102089343(11)220317
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AEA
Device Catalogue NumberMR850AEA
Device Lot Number2102089343
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown